MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D8 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D8 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 130708100
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 10/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2010: the patient underwent a revision of a non-depuy tsa to a delta xtend rtsa on her right shoulder.On (b)(6) 2011: the patient was seen in office secondary to pain.The patient had shoulder aspiration performed with no fluid removed.The patient was also diagnosed via radiograph, with loosening at the bone to cement interface.On (b)(6) 2015: the patient was seen again secondary to pain.The patient again had aspiration performed to her shoulder, with no fluid at all removed.The patient also revealed that she fractured her right humerus around the prosthesis two or three years ago; it was treated nonoperatively and apparently healed.The surgeon reports this could explain the change in position of her implant at lease radiographically that may not mean it is loose and may be that it is changed based upon the fracture.On (b)(6) 2017: the patient was seen again in the office for shoulder aspiration with no fluid removed.On (b)(6) 2017: the patient was seen for blood work results.The results confirm no infection.The surgeon and patient agree to no revision and to follow-up yearly.Pmh: multiple sclerosis.Doi: (b)(6) 2010 (revision from non-depuy implant to depuy implant).Doe: (b)(6) 2011 (joint aspiration-right shoulder).Doe: (b)(6) 2015 (joint aspiration-right shoulder).Doe: (b)(6) 2017 (joint aspiration-right shoulder).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.No evidence was found indicating product error was a contributing factor.The need for corrective action was not indicated.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.

Brand Name
DXTEND MBLOC HUM EPI 1 D8 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9738474
Report Number1818910-2020-05576
Device Sequence Number16232013
Product Code KWS
UDI-Device Identifier10603295027102
UDI-Public10603295027102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
MM 49-12
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130708100
Device Catalogue Number130708100
Device Lot Number5019752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight76